# SDR ASAA2015020610558

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,684 hours, 3,198 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED. REPLACED MW0312 WIRING HARNESS ON NR 2 ENGINE REF MM 71-51-03-400-801-F00, OPS NORMAL AND GROUND VERIFICATION SUCCESSFUL REF MM 71-00-00-800-811-F00, MM 73-21-00-700-804-F00 AND MM 71-00-00-700-807-F00.
